# SDR AU000170

- Difficulty date: February 21, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 89711014
- Condition: Faulty
- Location: Fuel Control/Car
- Stage of operation: NR
- How discovered: C
- Nature of condition: E, B
- Precautionary procedure: E

## Discrepancy

(AUS) RT ENGINE FUEL CONTROL UNIT FAULTY.
